Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    BigDog_329x is offline New Member
    Join Date
    Dec 2001

    Help with D-bol/Gyno

    Just ran with 250 suts/50 deca for 4 wks, and had to skip a week and now hitting D_bol/nora 200 for 4-6 wks depending??? I hit 500 primotest/500 nora sunday and tits instintly got sensitive... the right side has a soft lump and the end of the nipples are sensitive... I have nolva 10-20 mgs/day but i'm afraid of the rebound effects... my guess is that it will go away in a few days...

    i hit it hard on sunday to make up for the 2 wk break...

    I'm only going to try 15-20 max D-bol for 3-4 wks and finish with nora tapering down to 100mgs the last week

    I will do provrion in a few weeks with nolva... then run clomid/prov to rebound... sound like a safe bet or not???

    any help would be great???

    Big Dog

  2. #2
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    you lost me bro. completely...

  3. #3
    cnyce89's Avatar
    cnyce89 is offline Banned
    Join Date
    Aug 2001
    looks likes your EXTREMLEY prone to gyno BK said though you lost me too..but seems like you should stop before you start growing B cups, or even worse C........also doeasnt seem like yo know whats going on or what to do in a situation like this......

  4. #4
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    I don,t have a clue what you are on about but I would start the Nolva at 20mg a day if you are getting gyno and carry on with that dosage until it subsides than take 10mg a day until the end of the cycle.Not sure if that was your ?

  5. #5
    BigDog_329x is offline New Member
    Join Date
    Dec 2001


    Sorry if I have confused anybody... the gyno has gone away for now!!! I'll run d-bol/noradren 200 and keep the nolva throughout the rest of my cycle. I may add proviron towards the end...

    My bigest concern is the rebound affect of the gyno when i stop the cycle? What to do then???

    does this sound like a good idea???

    thanks for your patience guy's...


  6. #6
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    first off make sure that it actualy is gyno and its not in your head ,if u think about u will constantly be fucking with your nips,but if it is take prov one pill a day if the itching or burning doesnt go away up to two pills ,dont take chances if u get it only the knife will cure you.the doses u are running are low u must be prone to gyno.i doubt that after the cycle u will have any problems ,the clomid is also a good anti est.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts